# SDR CALA2012102300683

- Difficulty date: October 23, 2012
- Submitted: October 23, 2012
- Operation: Air carrier
- Aircraft: N37408
- Make and model: Boeing 737924
- Aircraft serial: 30125
- Aircraft time: 34,547 hours, 14,120 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: BR963180
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT CHECK, ROW 37 ABC EMERGENCY SEAT LIGHT DID NOT COME ON.  FOUND EMERGENCY LIGHT SEAT HARNESS DAMAGED.  R & R HARNESS IAW CMM 25-27-43.  EMERGENCY LIGHTS OPS CHECKED GOOD.
